To date I've had no side effects. I have severe osteo arthritis, particularly in my feet. Pain bad at night. Why was Mobic prescribed in the first place if it is considered "evil" ?? If I do not take Mobic for 2-3 days pain is increased. Also rely on Osteo Panadal for pain relief. Regards
As Dzoo said, nsaids can cause problems for some people and never bother others. My Ortho Dr has prescribed Mobic for me in the past. I ended up discontinuing it as it simply didn't help me. But that's not to say that it's not helping you and many other people. If it truly helps you, and you and the new Dr can't come to terms with it, you might consider seeing another Dr. Or you might consider trying another drug that he's more comfortable with. The decision is ultimately up to you.
It is essential to take a break from these meds as the stomach can get a hole in it very easily. My hubby had no heart burn and then one night he fainted. Got up fainted again. Turned out he had a bleeding ulcer and lost almost half of his blood before he got to the hospital. That fast. If you insist on this choice you have won so far, you had best be taking things like omeprazole or ranitidine. Your stomach has to be protected. Esophageal cancer is common with constant use of NSAIDs. Try something else. That episode with my husband was frightening. He ended up with afib and eventually surgery. Just because he took daily NSAID for three years at top dose. Just say in'. Hence the reason they call these drugs evil. There are other things to use. Good luck with finding the best medication to serve your condition. Perhaps a pain clinic is in your future. Proper exercise and core training does wonders for spinal problems. Karen
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2010 • 2 answers
I have been taking mobic for arthritis of the knee for 5 years. My prescription just ran out, and I?
Posted 27 Aug 2011 • 3 answers
Posted 15 May 2013 • 1 answer
Posted 12 Jan 2016 • 4 answers
Posted 28 Jul 2016 • 0 answers